# SDR 95ZZZX2203

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- Engine: Lyc LTS101750B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Flow Modulator
- Part number: 25490201
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: HO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TORQUE SPLIT LOW WHEN THE AIRYCRAFT WAS PICKED UP TO A HOVER.  CYCLED FLOW FENCE WITH SHOP AIR, LUBED ACTUATOR, CHECKED OPERATING RANGE.  RETURNED TO SERVICE.
